# SDR CALA2025010700053

- Difficulty date: January 5, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 64,088 hours, 26,870 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Module
- Part number: 273A33016
- Part serial: D00856
- Condition: Faulted
- Location: Zone 700
- Part time: 64,082 hours, 26,868 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT COME UP AFTER TAKE-OFF 32-31-00-730-802.  REMOVED AND REPLACED LANDING GEAR CONTROL LEVER MODULE. REF MM 32-31-11. ALL TESTS PERFORMED PASSED. ACFT NEEDS A GEAR SWING FOR REPAIR CONFIRMATION. ALSO NEED TO PERFORM LANDING GEAR CONTROL SYSTEM TEST WHEN ACFT IS ON JACKS PER MM MODULE, LANDING  OFF 29-3231-9-0010 0401 ON 29-3231-9-0010 4339 LIFTED AIRCRAFT ON JACKS AND PERFORMED ALL GEARS EXTENSION AND RETRACTION TESTS AS PER AMM 32-32-00-710-802 AND FOUND ALL TEST PASSED WITH AIRCRAFT ON JACKS.GEAR HANDLE MOVEMENT FOUND TO BE SATISFACTORY AS WELL.NO FURTHER FAULTS DETECTED AT THIS TIME.  CW RII REQUIREMENTS PER GMM 09-25-05.
